Követés
Habtu Zegeye, Habtu Zegeye  Hailu
Habtu Zegeye, Habtu Zegeye Hailu
E-mail megerősítve itt: biust.ac.bw
Cím
Hivatkozott rá
Hivatkozott rá
Év
Strong and weak convergence theorems for asymptotically nonexpansive mappings
CE Chidume, EU Ofoedu, H Zegeye
Journal of Mathematical Analysis and Applications 280 (2), 364-374, 2003
2702003
On Mann and Ishikawa iteration schemes for multi-valued maps in Banach spaces
N Shahzad, H Zegeye
Nonlinear Analysis: Theory, Methods & Applications 71 (3-4), 838-844, 2009
2532009
Approximating fixed points of total asymptotically nonexpansive mappings
YI Alber, CE Chidume, H Zegeye
Fixed point theory and applications 2006, 1-20, 2006
1672006
Strong convergence theorems for monotone mappings and relatively weak nonexpansive mappings
H Zegeye, N Shahzad
Nonlinear Analysis: Theory, Methods & Applications 70 (7), 2707-2716, 2009
1432009
Convergence of Mann’s type iteration method for generalized asymptotically nonexpansive mappings
H Zegeye, N Shahzad
Computers & Mathematics with Applications 62 (11), 4007-4014, 2011
1162011
Approximate fixed point sequences and convergence theorems for Lipschitz pseudocontractive maps
C Chidume, H Zegeye
Proceedings of the American Mathematical Society 132 (3), 831-840, 2004
1132004
Convergence theorems for equilibrium problem, variational inequality problem and countably infinite relatively quasi-nonexpansive mappings
H Zegeye, EU Ofoedu, N Shahzad
Applied Mathematics and Computation 216 (12), 3439-3449, 2010
1092010
Approximation of fixed points of weakly contractive nonself maps in Banach spaces
CE Chidume, H Zegeye, SJ Aneke
Journal of Mathematical Analysis and Applications 270 (1), 189-199, 2002
972002
Minimum-norm solution of variational inequality and fixed point problem in Banach spaces
H Zegeye, N Shahzad, Y Yao
Optimization 64 (2), 453-471, 2015
942015
Strong convergence of an implicit iteration process for a finite family of generalized asymptotically quasi-nonexpansive maps
N Shahzad, H Zegeye
Applied Mathematics and Computation 189 (2), 1058-1065, 2007
942007
Strong convergence theorems for a common zero of a finite family of m-accretive mappings
H Zegeye, N Shahzad
Nonlinear Analysis: Theory, Methods & Applications 66 (5), 1161-1169, 2007
932007
Strong convergence theorem for a common point of solution of variational inequality and fixed point problem
H Zegeye, N Shahzad
Adv. Fixed Point Theory 2 (4), 374-397, 2012
842012
A hybrid scheme for finite families of equilibrium, variational inequality and fixed point problems
H Zegeye, N Shahzad
Nonlinear Analysis: Theory, Methods & Applications 74 (1), 263-272, 2011
672011
Approximation of solutions of nonlinear equations of Hammerstein type in Hilbert space
C Chidume, H Zegeye
Proceedings of the American Mathematical Society 133 (3), 851-858, 2005
602005
Strong convergence theorems for maximal monotone mappings in Banach spaces
H Zegeye
Journal of Mathematical Analysis and Applications 343 (2), 663-671, 2008
582008
Iterative approximation of a solution of a general variational‐like inclusion in Banach spaces
CE Chidume, KR Kazmi, H Zegeye
International Journal of Mathematics and Mathematical Sciences 2004 (22 …, 2004
572004
Convergence theorems for a common fixed point of a finite family of nonself nonexpansive mappings
CE Chidume, H Zegeye, N Shahzad
Fixed Point Theory and Applications 2005, 1-9, 2005
542005
Convergence theorems for mappings which are asymptotically nonexpansive in the intermediate sense
CE Chidume, N Shahzad#, H Zegeye#
Numerical Functional Analysis and Optimization 25 (3-4), 239-257, 2005
542005
Strong convergence results for nonself multimaps in Banach spaces
N Shahzad, H Zegeye
Proceedings of the American Mathematical Society 136 (2), 539-548, 2008
532008
Approximating common solution of variational inequality problems for two monotone mappings in Banach spaces
H Zegeye, N Shahzad
Optimization Letters 5, 691-704, 2011
522011
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20